Share:


Limit Theorems for Twists of L-Functions of Elliptic Curves. IV

Abstract

In this paper, we prove a multidimensional limit theorem for moduli of twists of L-functions of elliptic curves. The limit measure in this theorem is defined by the characteristic transforms.

Keyword : Dirichlet character, elliptic curve, L-function of elliptic curve, twist of L-function of elliptic curve, weak convergence

How to Cite
Garbaliauskienė, V., & Laurinčikas, A. (2014). Limit Theorems for Twists of L-Functions of Elliptic Curves. IV. Mathematical Modelling and Analysis, 19(1), 66-74. https://doi.org/10.3846/13926292.2014.893262
Published in Issue
Feb 20, 2014
Abstract Views
116
PDF Downloads
87
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.